MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PCA SYRINGE PUMP

B. BRAUN MELSUNGEN AG PERFUSOR®; PCA SYRINGE PUMP
Catalog Number 8713080U
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: when pump discontinued there was 4 ml/4 mg morphine left in syringe and pump showed 22.8 ml/mg.
 
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The actual device involved in the reported incident was not returned for evaluation.The logs were provided for review.Logs show these pca infusions taking place: on (b)(6) 2025 and 12:40am a pca start of 30ml syringe; dl: morphine.At 8:40am infusion was stopped with a volume infused to 19.0ml.At 8:45am therapy was reset to zero volume and at 12:52pm syringe empty alarmed stopping the infusion with a volume infused to 10.57ml.At 1:09pm 30ml syringe was selected and pca infusion continued.On (b)(6) 2025 and 7:00am syringe empty alarmed stopping infusion with a volume infused to 41.08ml at 7:10am 30ml syringe was selected and pca infusion continued.At 9:05pm with a volume infused to 67.08ml infusion was stopped with no further infusions taking place.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PERFUSOR®
Common Device Name
PCA SYRINGE PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22206093
Report Number9610825-2025-00361
Device Sequence Number7667491
Product Code MEA
UDI-Device Identifier04046963915308
UDI-Public(01)04046963915308(11)241016(10)24272A5000
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713080U
Device Lot Number24272A5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown